# SDR AALA2009041801006

- Difficulty date: April 18, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 51,964 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FORWARD ZONE SEAT 3 TO 19 INOPERATIVE.  REPLACED BATTERY AT CONTROL MODULE AB5-1.
